Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 54, Issue 2, Fall 2005  pp. 363-376.

Singularly perturbed $C_0$-semigroups and nonhomogenous differential equations in Banach spaces

Authors J.J. Koliha (1) and Trung Dinh Tran (2)
Author institution: (1) Department of Mathematics and Statistics, The University of Melbourne, VIC 3010, Australia, (2) Department of Mathematics, UAE University, PO Box 17172 Al Ain, United Arab Emirates

Summary:  n this paper we study a singular perturbation of an asymptotically convergent operator $C_0$-semigroup, and describe the spectral behaviour and a power series expansion of the perturbed semigroup. As an application of our results we obtain the description of the asymptotic behaviour of the solutions to a nonhomogeneous singularly perturbed differential equation in a Banach space, extending the matrix results of S.~Campbell and previous results of the present authors.

Contents    Full-Text PDF